# SDR SIMA20190923002

- Difficulty date: September 23, 2019
- Submitted: September 27, 2019
- Operation: Air carrier
- Aircraft: N697AB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500875
- Aircraft time: 37,462 hours, 31,515 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT CONNECTOR AT FLOOR PANEL 251DF IS DAMAGED.-C/A-RAR'D EMERGENCY LIGHT CONNECTOR AT FLOOR PANEL 251DF IAW SWPM 20-21-00.
